# SDR ASAA0540555

- Difficulty date: October 18, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Ground Safety
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

PHX - AT 31,000 FEET AFTER 90 MINUTES IN CRUISE, PRESSURIZATION FAILED.  AUTO THROTTLE AND TRANSPONDER FAILED AT SAME TIME.  AUTO SPEED BRAKE WARNING LIGHT ILLUMINATED ALSO.  REPLACED GROUND SAFETY SWITCH S-105, PER AMM 32-09-01.  ALSO REFERENCE EA 3209-01001 FOR GROUND SAFETY SWITCH CLARIFICATION.  SYSTEM OPS TEST NORMAL IAW AMM 32-09-01 PAGES 501-505.  (M)
